# SDR NOCA04309

- Difficulty date: July 12, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-36N
- Aircraft serial: 29898
- System (JASC): 3140 · Central Computers
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LOW SPEED ABORTED TAKEOFF AT 60 KNOTS DUE TO LEFT PRV EICAS MESSAGE.  FLIGHT CREW ACCOMPLISHED AN ENGINE HIGH POWER RUN AND NO RETURNING EICAS MESSAGE.
